MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 8FR X 42; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 8FR X 42; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461800
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they noticed a hole in the tube while inserting the feeding tube.
 
Additional Manufacturer Narrative
The device history record files were reviewed, and no discrepancy was found related to the reported condition.Two photographs were submitted for investigation and one decontaminated sample was received for analysis.After performing a visual inspection based on product specification; the tubing did appear ruptured caused by it being trapped within the seal of the package.The complaint has been confirmed.A formal corrective/preventative action has been initiated to further investigate and address the condition.

Brand Name
POLYUR FEED TUBE 8FR X 42
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9201916
Report Number9612030-2019-02322
Device Sequence Number11549974
Product Code KNT
UDI-Device Identifier10884521068018
UDI-Public10884521068018
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461800
Device Catalogue Number461800
Device Lot Number1920101064
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date01/02/2020
Patient Sequence Number1